# SDR CA140305004

- Difficulty date: March 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,244 hours
- Engine: Cont IO240B
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: HF3M
- Condition: Seized
- Location: Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED ISSUE WITH THE ACFT THAT THE THROTTLE WOULD NOT MOVE.  MAINTENANCE FOUND THE ROD END SEIZED AT THE ENGINE THROTTLE BODY.  A NEW ROD END WAS INSTALLED. CURRENTLY THERE IS NO REQUIREMENT IN THE LUBE SCHEDULE TO LUBRICATE THE ROD END.
